Edward Scheinerman
Edward Scheinerman
Подтвержден адрес электронной почты в домене jhu.edu
Название
Процитировано
Процитировано
Год
Fractional graph theory: a rational approach to the theory of graphs
ER Scheinerman, DH Ullman
Courier Corporation, 2011
7552011
Handbook of discrete and combinatorial mathematics
KH Rosen
CRC press, 2017
6642017
Random dot product graph models for social networks
SJ Young, ER Scheinerman
International Workshop on Algorithms and Models for the Web-Graph, 138-149, 2007
2302007
On random intersection graphs: The subgraph problem
M Karo'ski, ER Scheinerman, KB Singer-Cohen
Combinatorics, Probability and Computing Journal. v8, 131-159, 2009
2192009
Invitation to dynamical systems
ER Scheinerman
Courier Corporation, 2012
2122012
Representations of planar graphs
GR Brightwell, ER Scheinerman
SIAM Journal on Discrete Mathematics 6 (2), 214-229, 1993
1391993
INTERSECTION CLASSES AND MULTIPLE INTERSECTION PARAMETERS OF GRAPHS.
ER Scheinerman
1381985
Mathematical models of binary spherical-motion encoders
D Stein, ER Scheinerman, GS Chirikjian
IEEE/ASME transactions on mechatronics 8 (2), 234-244, 2003
1152003
On the size of hereditary classes of graphs
ER Scheinerman, J Zito
Journal of Combinatorial Theory, Series B 61 (1), 16-39, 1994
1151994
Random intersection graphs when m=ω(n): An equivalence theorem relating the evolution of the G(n, m, p) and G(n, p) models
JA Fill, ER Scheinerman, KB Singer‐Cohen
Random Structures & Algorithms 16 (2), 156-176, 2000
1092000
Mathematics: a discrete introduction
EA Scheinerman
Nelson Education, 2012
782012
The interval number of a planar graph: Three intervals suffice
ER Scheinerman, DB West
Journal of Combinatorial Theory, Series B 35 (3), 224-239, 1983
701983
Modeling graphs using dot product representations
ER Scheinerman, K Tucker
Computational statistics 25 (1), 1-16, 2010
652010
Undirected edge geography
AS Fraenkel, ER Scheinerman, D Ullman
Theoretical Computer Science 112 (2), 371-381, 1993
561993
Almost sure fault tolerance in random graphs
ER Scheinerman
SIAM Journal on Computing 16 (6), 1124-1134, 1987
561987
The rectilinear crossing number of a complete graph and Sylvester's “four point problem” of geometric probability
ER Scheinerman, HS Wilf
The American mathematical monthly 101 (10), 939-943, 1994
531994
On the thickness and arboricity of a graph
AM Dean, JP Hutchinson, ER Scheinerman
Journal of Combinatorial Theory, Series B 52 (1), 147-151, 1991
521991
Random intervals
J Justicz, ER Scheinerman, PM Winkler
The American mathematical monthly 97 (10), 881-889, 1990
521990
Fractional isomorphism of graphs
MV Ramana, ER Scheinerman, D Ullman
Discrete Mathematics 132 (1-3), 247-265, 1994
511994
Random interval graphs
ER Scheinerman
Combinatorica 8 (4), 357-371, 1988
501988
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20